Mississippi, 2021

Flash Flooding and Ice Storm in Mississippi, February 11, 2021

February 11, 2021 · NWS JAN · 16 events in 8 counties and zones

Flash flooding occured.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$154,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

Flash flooding occured.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Feb 11, 12:06 AM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Feb 11, 12:06 AM CST, 1 hour 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1206 AM CST Thu Feb 11 2021

...FREEZING RAIN POSSIBLE NORTHWEST TONIGHT INTO THURSDAY...

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
LIFR conds were observed cntrl and south while IFR conds were
observed in the north at 0530Z. LIFR/IFR conds wl prevail through
Thursday evening. Scattered to numerous SHRA/TSRA will move across
the area as well through Thu aftn. GLH will see potential for
-FZRA 12-16Z. /22/

&&

.DISCUSSION...
Dense fog was already being reported at Brookhaven while a few
other sites in the southeast were observing fog development as
well. The Dense Fog Advisory in effect until 9am cst has been
expanded to include Lincoln county. Meanwhile in the northwest the
freezing line was dropping through Bolivar county. Subfreezing
temperatures will continue oozing south through the night while
convection spreads northeast across the area. Local radars had
scattered showers and thunderstorms spreading across our portions
of our delta and should start resulting in freezing rain potential
in northern Bolivar county before midnight especially on elevated
surface such as bridges and overpasses. The Ice Storm Warning for
Bolivar county and the Winter Weather Advisory for the northern
portions of the delta will remain in effect until noon cst
Thursday. /22/

Prior discussion below:

Tonight through Thursday: As we go through the near term,
concerns continue to be focused on the freezing rain threat over
the upper ArkLaMiss Delta region, and the dense fog threat over
mainly the Pine Belt region.

The freezing line associated with a very shallow cold layer is
currently located just north of Bolivar County and this is
expected to surge southward overnight as warm advection convective
precipitation develops northward. There is plenty of
moisture/lift to support a heavy stripe of rainfall over the
ArkLaMiss Delta region, and we expect some of this to intersect
with the subfreezing air, particularly over Bolivar County where
the winter weather advisory was upgraded to an ice storm warning
for late tonight through Thursday morning. Guidance ice
accumulations support getting up to half an inch of ice, but
expect around a quarter of an inch on average. There should be a
strong gradient as you go south with amounts to decreasing to very
little as you go south of the Hwy 82 corridor in the Delta region.
There will be some slight warming/mixing to lift the freezing
line back a little to the north during the day, and by afternoon,
expect any freezing rain potential to mostly be confined to the
Bolivar County area. Having said that, it is difficult to forecast
the shallow cold air intrusions and it wouldn't be overly
surprising if the subfreezing air is more stubborn through the
day.

The other overnight concern will be the development of dense fog
as relatively warm/humid air surges inland in the warm sector.
With near term model guidance strongly suggesting very low
visibility, have gone ahead and issued a dense fog advisory for
later tonight into Thursday morning after coordination with
LIX/MOB.

Thursday night through Saturday: there is some uncertainty in this
period mostly due to the temperature forecast and how far
south/east the freezing line will get. With the trend for more
mid level ridging over the East Coast region and southwest flow
aloft, models have been showing more potential for additional
light precipitation continuing. This would occur as cold advection
continues/deepens and allows subfreezing air to shift out of the
Delta region. Of course, where any light rainfall intersects with
the shallow subfreezing airmass, we will have the potential for
some light ice accumulation. Amounts would be rather light, but
if temperatures fall significant below freezing, roads could
become a concern, even with just a little freezing drizzle. This
will be something we'll have to monitor, particularly for travel
impacts. For now have included an HWO graphic to cover this
threat. /EC/

Saturday night through next Tuesday: The main focus during this
time period will be the threat for possible Winter Weather which
will be followed by brutal cold temperatures for a few of days
across the deep south!

An Arctic air mass will swing down out of Canada bringing in very
cold conditions this weekend and continuing into next week. Over
the last several days models continue to show discrepancies and
disagreement as far as timing of the cold air and precipitation
however, the one thing they do agree on is that it will happen. By
Saturday evening, the forecast area will be rain free but cold
nighttime temperatures will begin to settle in. Temperatures will
be below freezing for most of the area Saturday night and highs
for Sunday will struggle to climb above freezing for areas in the
northwest. Temperatures elsewhere will mainly be in the 40s. An
'Elevated' and 'Limited' threat for dangerous cold has been placed
across much of the region excluding the extreme far south east
portions of the CWA.

As mentioned before, there are expectations for winter weather
conditions. On Monday, a shortwave trough will dip across the area
increasing precipitation chances. With the cold air mass still
expected to be in place, different types of precipitation
including freezing rain, sleet, and possible snow can be expected
Monday through Tuesday morning. Possible ice accumulations are
another big thing models have been hinting on during this system
and because of that, we have introduced a 'Elevated' and 'Limited'
threats across our CWA in the HWO for Monday into Monday night.
The main threats for now will be ice and snow and there likely
will be impacts to travel. Even though this system is days away,
most models are already highlighting these threats which is the
reason we went ahead with a graphic for Monday. With that being
said, we'll continue to monitor and update threats/graphics as we
get closer to Monday. As far as the rest of the longterm forecast
goes, by late Tuesday afternoon, the system will have moved off to
the east with the coldest air of the season likely in place./JNE/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       53  58  37  41 /  74  84  69  59
Meridian      60  68  41  44 /  57  92  77  60
Vicksburg     46  49  34  37 /  72  75  63  54
Hattiesburg   64  74  48  51 /  37  89  82  72
Natchez       54  57  36  40 /  78  86  73  63
Greenville    33  36  30  34 /  86  77  32  30
Greenwood     41  45  33  40 /  81  78  36  34

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Dense Fog Advisory until 9 AM CST Thursday for MSZ055>058-
     062>066-072>074.

     Winter Weather Advisory from 3 AM to noon CST Thursday for
     MSZ019-034.

     Ice Storm Warning from 3 AM to noon CST Thursday for MSZ018.

LA...None.
AR...Winter Weather Advisory from 3 AM to noon CST Thursday for
     ARZ074-075.

&&

JNE/22/EC
Hazardous weather outlook, Feb 10, 6:13 PM CST, 7 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
613 PM CST Wed Feb 10 2021

ARZ074-075-LAZ007>009-015-016-023-MSZ019-025>027-034-035-040-041-
047-120015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Sunflower-Leflore-Grenada-Carroll-
Washington-Humphreys-Issaquena-Sharkey-Warren-
613 PM CST Wed Feb 10 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Thursday

ICE ACCUMULATION
THREAT...Limited
TIMING...Tonight through Thursday

Freezing rain could bring light ice accumulation late tonight and
Thursday morning as the temperature near freezing rain falling.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Additional light freezing rain will be possible from Friday into
Saturday as very cold air moves into the area resulting in
possible travel concerns. The cold air will persist through the
weekend into early next week, reaching dangerous levels as lows
drop into the teens and wind chill readings drop to near zero. A
winter weather event with ice and snow accumulation is expected to
impact the area early next week. Folks in the ArkLaMiss are
encourage to closely monitor updates to the outlook over the next
several days.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)
(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ018-120015-
Bolivar-
613 PM CST Wed Feb 10 2021

This hazardous weather outlook is for portions of northwest
Mississippi.

.DAY ONE...Tonight and Thursday

ICE ACCUMULATION
THREAT...Elevated
TIMING...Tonight through Thursday

An ice storm is expected in Bolivar County late tonight and
Thursday morning as the temperature falls below freezing as heavy
rain moves into the area. An Ice Storm Warning has been issued.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Additional light freezing rain will be possible from Friday into
Saturday as very cold air moves into the area. The cold air will
persist through the weekend into early next week, reaching
dangerous levels as lows drop into the teens and wind chill
readings drop to near zero. A winter weather event with ice and
snow accumulation is expected to impact the area early next week.
Folks in the ArkLaMiss are encourage to closely monitor updates to
the outlook over the next several days.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)
(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

LAZ024>026-MSZ028>033-036>039-042-043-048-053-059>061-120015-
Catahoula-Tensas-Concordia-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-
Hinds-Claiborne-Jefferson-Adams-Franklin MS-
613 PM CST Wed Feb 10 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, north
central Mississippi, northeast Mississippi, and southwest
Mississippi.

.DAY ONE...Tonight and Thursday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Light freezing rain will be possible from Friday into Saturday as
very cold air moves into the area possibly resulting in travel
concerns. Colder air will move in by late weekend and persist
through early next week, possibly reaching dangerous levels as
lows drop to around 20 while wind chill readings potentially reach
the single digits. A winter weather event with ice and snow
accumulation is expected to impact the area early next week. Folks
in the ArkLaMiss are encourage to closely monitor updates to the
outlook over the next several days.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)
(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ044>046-049>052-054-062-120015-
Leake-Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-Copiah-
Lincoln-
613 PM CST Wed Feb 10 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Thursday

FOG
THREAT...Limited
TIMING...Tonight

Areas of fog will develop tonight and persist into Thursday
morning. Some of the fog could become dense with visibility
reduced to a quarter mile.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

A few periods of light freezing rain will be possible from Friday
into Saturday as colder air continues to move into the area,
possibly resulting in light ice accumulation and travel issues.
The cold air will persist through late weekend into early next
week, and could reach dangerous levels as lows drop to near 20 and
wind chill readings drop to near 10. A winter weather event with
ice and snow accumulation is expected to impact the area early
next week. Folks in the ArkLaMiss are encourage to closely monitor
updates to the outlook over the next several days.

(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)
(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

MSZ055>058-063>066-072>074-120015-
Simpson-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
613 PM CST Wed Feb 10 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Thursday

FOG
THREAT...Elevated
TIMING...Tonight

Dense fog reducing visibility to a quarter mile is expected to
develop tonight and persist into Thursday morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

A winter weather event with ice accumulation may impact the Pine
Belt region early next week as much colder air moves into the
area. Folks in the ArkLaMiss are encourage to closely monitor
updates to the outlook.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

20

&&

...HAZARD LEGEND...

*ICE ACCUMULATION*
Extreme...Roads impassable and widespread power outages likely.
Significant...Dangerous travel conditions and numerous power
 outages possible.
Elevated...Difficult travel conditions and sporadic power outages
 possible.
Limited...Light icing of bridges and overpasses.

*FOG*
Extreme...Widespread fog with visibilities near zero.
Significant...Fog with visibilities less than or equal to 1/4
 mile likely.
Elevated...Fog with visibilities less than or equal to 1/4 mile
 possible.
Limited...Patchy fog with visibilities less than or equal to 1/4
 mile possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR WINTER WEATHER ISSUES...

Current Winter Weather...
   https://www.weather.gov/jan/safe_Winter

Day 1 through 3 Winter Threats...
   https://www.wpc.ncep.noaa.gov/wwd/winter_wx.shtml
Winter Impact Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfhsd.html

In the hours before

Special weather statement, Feb 11, 1:34 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
134 AM CST Thu Feb 11 2021

MSZ063-064-110815-
Lawrence MS-Jefferson Davis MS-
134 AM CST Thu Feb 11 2021

...A STRONG THUNDERSTORM WILL AFFECT LAWRENCE AND WEST CENTRAL
JEFFERSON DAVIS COUNTIES THROUGH 215 AM CST...

At 134 AM CST, Meteorologists were tracking a strong thunderstorm
near Topeka, or 18 miles southeast of Brookhaven, moving northeast at
35 mph.

Nickel size hail will be possible with this storm.

This strong thunderstorm will be near...
  Robinwood around 140 AM CST.
  Monticello around 145 AM CST.
  Arm around 150 AM CST.
  Progress around 155 AM CST.
  Prentiss around 205 AM CST.

Other locations impacted by this storm include New Hebron and Silver
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3143 9025 3147 9024 3176 9004 3176 9001
      3156 8979 3135 9018
TIME...MOT...LOC 0734Z 227DEG 31KT 3146 9016

DL

The radar

The Little Rock radar (KLZK), 172 km away, was scanning. The volume nearest the first event began at 09:42 UTC.

Open the radar archive at this moment

Event by event

8 flash flood, 3 hail, 2 ice storm, 2 heavy rain, 1 winter weather. Local standard time, as filed.

Ice Storm, Bolivar

When
February 11, 2:00 AM CST to 12:30 PM CST
Where
Bolivar forecast zone
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.796, -90.880 (the zone’s center; the record gives no point)

Light icing began overnight with light accumulations on elevated surfaces. Three power lines were brought down near Merigold due to limbs falling from trees. A total of one quarter of an inch of ice accumulated on mainly elevated surfaces in the northern part of the county.

Ice Storm, Sunflower

When
February 11, 2:00 AM CST to 12:30 PM CST
Where
Sunflower forecast zone
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.602, -90.589 (the zone’s center; the record gives no point)

Light icing began overnight with light accumulations on elevated surfaces. Ice accumulated on trees and powerlines. A few power lines were blown down west of Parchman. A total of three tenths of an inch of ice accumulated on mainly elevated surfaces in the northern part of the county.

Winter Weather, Washington

When
February 11, 2:00 AM CST to 12:00 PM CST
Where
Washington forecast zone
Reported by
Emergency Manager
Coordinates
33.284, -90.947 (the zone’s center; the record gives no point)

Light icing of trees and elevated surfaces occurred. Accumulations of up to one tenth of an inch occurred.

Hail, Scott

When
February 11, 3:44 AM CST to 3:46 AM CST
Where
Scott County, 0.58 mi W of Sebastopol
Measured
0.75 in hail
Reported by
Public
Coordinates
32.580, -89.330

Public report of nickel size hail.

Hail, Neshoba

When
February 11, 3:57 AM CST to 4:00 AM CST
Where
Neshoba County, 0.25 mi SE of Dixon to 1.16 mi W of Linwood
Measured
1.5 in hail
Property damage
$10,000
Reported by
Public
Coordinates
32.667, -89.218

Nickel size hail fell in Dixon, while ping pong ball sized hail fell just northwest of Linwood.

Hail, Neshoba

When
February 11, 4:05 AM CST to 4:07 AM CST
Where
Neshoba County, Dixon
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
32.670, -89.220

Report of nickel size hail in Dixon.

Flash Flood, Jones

When
February 11, 8:36 AM CST to 12:45 PM CST
Where
Jones County, 0.69 mi N of Ellisville to 0.84 mi ENE of Ellisville
Cause
Heavy Rain
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
31.610, -89.200

Multiple streets were flooded and ditches were full over in the city of Ellisville.

Flash Flood, Jones

When
February 11, 8:36 AM CST to 12:45 PM CST
Where
Jones County, 0.94 mi WNW of Laurel to 1.38 mi SW of Laurel
Cause
Heavy Rain
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
31.707, -89.144

Multiple streets were flooded in Laurel.

Flash Flood, Marion

When
February 11, 9:20 AM CST to 12:45 PM CST
Where
Marion County, 4.19 mi N of Hub to 4.05 mi N of Hub
Cause
Heavy Rain
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
31.210, -89.760

Portions of Columbia Purvis Road were underwater. A vehicle got stuck and required a water rescue.

Flash Flood, Marion

When
February 11, 9:20 AM CST to 12:45 PM CST
Where
Marion County, 0.47 mi SE of Columbia to 1.15 mi SSW of Columbia
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
31.244, -89.826

Flash flooding occurred around Columbia. Flooding occurred at Eagle Day Avenue and Highway 98. A furniture store in this area had water enter the building. Flooding occurred at Pineview Drive and at Meadowood Drive. In both of these locations, water entered a home. Multiple city streets were flooded in Columbia as well as parking lots under water and water entered a home.

Flash Flood, Marion

When
February 11, 9:35 AM CST to 12:45 PM CST
Where
Marion County, 0.85 mi ENE of Columbia to 0.97 mi ENE of Columbia
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
31.256, -89.817

Flash flooding reported at Meadowood Road in Downtown Columbia.

Flash Flood, Marion

When
February 11, 9:35 AM CST to 12:45 PM CST
Where
Marion County, 1.5 mi NNW of Columbia to 1.61 mi NNW of Columbia
Cause
Heavy Rain
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
31.270, -89.840

Flash flooding reported at Pineview Drive. Water began entering a residential home.

Flash Flood, Marion

When
February 11, 9:40 AM CST to 12:45 PM CST
Where
Marion County, 1.37 mi ENE of Fortenberry to 0.71 mi E of Fortenberry
Cause
Heavy Rain
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
31.310, -89.850

A portion of Highway 13 was underwater.

Flash Flood, Marion

When
February 11, 9:50 AM CST to 12:45 PM CST
Where
Marion County, 0.74 mi SW of Columbia to 1.19 mi E of Columbia
Cause
Heavy Rain
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
31.243, -89.839

Multiple city streets flooded along with parking lots under water. Water is also inside one home of a special needs person. Fire department and the police deployed sandbags.

Heavy Rain, Forrest

When
February 11, 10:06 AM CST to 1:00 PM CST
Where
Forrest County, 1.82 mi SW of Hattiesburg to 1.49 mi SSW of Hattiesburg
Reported by
Public
Coordinates
31.300, -89.340

Reports of heavy rain just southwest of Hattiesburg. Three inches observed between 3AM and 7AM.

Heavy Rain, Marion

When
February 11, 12:00 PM CST to 6:00 PM CST
Where
Marion County, 0.59 mi W of Columbia
Reported by
Emergency Manager
Coordinates
31.250, -89.840

Heavy rain was observed at the Emergency Operations Center in Downtown Columbia. Emergency manager reported nearly 3 inches fell through the morning hours and another 3 inches was observed, for a total of 6 inches.

What these are

Ice Storm
Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2021Every state in 2021This day in weather historyWarnings in Mississippi, February 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 968211, 968212, 968231, 950146, 950147, 950148, 950123, 950124, 950125, 950126, 950127, 950128, 950129, 950131, 950149, 950150.